Journal of Symbolic Logic

Initial Segments of $\triangle^1_{2n + 1}$-Degrees

Ilias G. Kastanas

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

A standard result about hyperdegrees is proved (under PD) for all $\triangle^1_{2n + 1}$-degrees.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 259-268.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742580

Mathematical Reviews number (MathSciNet)
MR929390

Zentralblatt MATH identifier
0655.03033

JSTOR
links.jstor.org

Citation

Kastanas, Ilias G. Initial Segments of $\triangle^1_{2n + 1}$-Degrees. J. Symbolic Logic 53 (1988), no. 1, 259--268. https://projecteuclid.org/euclid.jsl/1183742580


Export citation